# SDR USAASB01022

- Difficulty date: January 26, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 6552811109
- Condition: Failed
- Location: E/E Bay
- Part time: 40,057 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BWI - FLT 2735 - UPON GEAR EXTENSION INTO BWI, CREW RECEIVED THREE GREEN AND THREE RED GEAR LIGHTS.  CREW ENSURED GEAR HANDLE WAS IN DOWN DETENT.  AFTER RECYCLING GEAR, CREW RECEIVED NORMAL THREE GREEN GEAR LIGHTS AND NO RED LIGHTS.  FLIGHT LANDED AT BWI WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR LEVER SWITCH (P/N MS25383-1) AND THE LANDING GEAR ACCESSORY UNIT.  PERFORMED GEAR SWING.  OPERATIONAL CHECK GOOD.  (M)
